And then 20 mg. Every third day for a week or two then stop. I wake up in mornings sad, cry, dizzy but I do take my 1 mg Xanax and that helps. But will i ever get this drug out of my system? Will I get myself back again? How long would my dizziness go on for since im tapering this way and wasnt on Cymbalta but few months? Help me please. Please.
I’m tapering off 20mg Cymbalta. Horrible drug. I been told to take 20mg every other nite for 2 wks?
Question posted by Joycecombs on 16 Nov 2018
Last updated on 20 November 2018
How to you taper 10% by opening capsules? How do you know how many beads to take away to equal 10%? And how to you contain the beads without losing them?
Hello Joycecombs, I could not tolerate Cymbalta... horrible drug for me! Had severe stomach problems from it. Doctor took me off that drug & all my stomach problems went away! Alprazolam .5mg a day helped me & I also take 10mg of Valium at bedtime for muscle relaxation. Contact your doctor to assist you with your problem.
Hope that you will feel better soon!
You should not stop it without replacing it with something easier to get off. Cymbalta withdrawals are Horrible. You can add Prozac in the meantime while you taper of the Cymbalta and Then after a month or so, take of the prozac (or some other). This protocol worked wonders for me. Talk to your doctor about it
Hi Joycecombs. I was prescribed Cymbalta (60 mg) for chronic nerve pain and I’ve been taking it for 10 years. The higher the dosage we take and the longer we take it can make a huge difference so the fact that you’ve been taking a lower dose for a few months is a huge benefit to you. I’ve had to taper because of all the horrible side effects. In my opinion and experience from talking to others taking Cymbalta every other day can put us in withdrawals. I’ve been tapering slowly since June of last year(2017) by 10% every 10-14 days. Doing the taper like this has minimized the ‘withdrawals’ so that it’s manageable. Some people have been able to go faster and some have had to go slower. Our bodies are all different so we have to listen to what our bodies are telling us. It will let us know if we are going too fast.
I wish that our doctors would realize the damage from the every other day method is doing to our brain and bodies. Maybe more will get it when we inform them about how hard it is to do. A few things that will help you is to drink plenty of water, eat healthy and rest when you need to. If you have any questions don’t hesitate to ask. Please take care of yourself. I wish you the best. Cindy
I have read a lot about this drug. I can understand you wanting to come off it. I really think the only way is to steadily reduce the dose. Sneakily so the Cymbalta doesn't notice! So you don't even notice. Take your time. Lots of time and patience.
Drink litres of water!! 2 or 3 every day.
Focus on other things. Stop thinking about the Cymbalta.
Keep drinking water. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.